Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2016, Vol. 32 Issue (4): 393-405    DOI: 10.1007/s10114-016-4775-1
Articles Current Issue| Next Issue| Archive| Adv Search |
A Khovanov Type Link Homology with Geometric Interpretation
Mei Li ZHANG1, Feng Chun LEI2
1. School of Mathematical Sciences, Dalian University of Technology, Dalian 116024, P. R. China and Department of Basis, Dalian Naval Academy, Dalian 116018, P. R. China;
2. School of Mathematical Sciences, Dalian University of Technology, Dalian 116024, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7